# SDR DALA2017071805547

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 115,142 hours, 13,957 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL 6 OCLOCK POS PRESSURE RELIEF DOOR CRACKED. REPLACED THE DOOR ASSY IAW AMM 71-11.
